Write a review

Restylane Under Eyes After Rhinoplasty - Worcester, MA

Don't do it! I had restylane injected under my...

Don't do it! I had restylane injected under my eyes after a successful rhinoplasty. DO NOT DO IT! The doctor who injected me did it too superficially, and after a month I knew the blue I was noticing under my eyes was no longer swelling/bruising but the product itself. You can literally run your fingers under my eyes and feel the bumbs and watch it move. It's disgusting, and now I am left spending 20-30 extra mins trying to cover it up, and under superficial light it looks much much worse. Not to mention I'm out 700 bucks! I went to two dermatologists who immediately knew what it was, took pictures, and basically said "what a shame!!" I called the doc and they said it prob wasn't true. but they can dissolve it. No thanks. I am not putting any more needles under my eyes. Not to mention the enzyme that they use to dissolve it is known to affect your natural collagen. So now it's just a waiting game hoping this doesn't last much longer.

Worcester Facial Plastic Surgeon

2 out of 5 stars Overall rating
2 out of 5 stars Doctor's bedside manner
2 out of 5 stars Answered my questions
2 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? 4 others found this helpful

Comments (3)

After careful massaging and several dermatologist visits the product is dissolving and not as noticeable as it was before. I do not recommend using any fillers under the eyes. Start with creams, serums etc. I found some great products to tighten and lighten the skin as I went through this and I'm starting to look like myself again.
  • Reply
May I ask you what products you have found that Titan and lighten the skin under your eyes?
  • Reply

What a bummer to feel like things look worse instead of better. :( Sorry to hear.

The blue is called Tyndall Effect. Here is a Q&A for anyone interested in learning a bit more about it:

Latent Bruising or Tyndall Effect Following Restylane Under Eyes?

butterflymarie, if you are interested in dissolving the filler this Q&A might be reassuring to you:

Does Hyaluronidase Remove the Original Collagen in the Under Eye Area if Used to Dissolve Juverderm?

Please keep us posted on how you are doing and what changes you see.

  • Reply